Pfizer Covid vaccine caused ‘debilitating’ lesions that left 60-year-old woman unable to eat for months

Daily Mail

A 60-year-old woman suffered ‘debilitating’ lesions on her tongue after receiving Pfizer‘s Covid vaccine – with each shot making her symptoms worse.

Her side effects, which also included a dry mouth and inflammation, were so painful she was left unable to eat.

Doctors struggled to find the culprit for nine months, during which she lost 17 pounds (8kg).

By the time she was finally diagnosed, her swollen tongue had began to split open leaving deep, agonizing sores.

She was diagnosed with Sjögren’s syndrome, a condition that sees the immune system go haywire and damage healthy parts of the body.

Her symptoms were finally cured with a six-week course of topical steroids.

Doctors chronicled the rare side effect in a report published last month in the American Journal of Case Reports. 

The unidentified patient, from Australia, received three vaccine doses in total – two of which formed the initial course, as well as a single booster.

Similar symptoms were also documented in patients infected with coronavirus, which led to the condition being dubbed ‘Covid tongue’.

See the pics and read the rest here: https://www.dailymail.co.uk/health/article-11235577/Woman-60-suffers-agonizing-TONGUE-ulcers-getting-Pfizer-COVID-vaccine.html

Start the Conversation

Your email address will not be published.


*